Announcement

Collapse
No announcement yet.

Elmiron/headaches

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Annie2
    replied
    Coleen,

    I am one of the ones who developed headaches when I began taking Elmiron. I reported that to my uro and he had his nurse check with the pharmaceutical rep. The rep said there have been several cases of headaches being caused by the capsules and told me to try dumping the capsule contents in water and drinking it (as Donna suggested). It worked like a charm for me. No more headaches. I always take my Elmiron that way now. Headaches are a side effect you should report to your uro, but do try taking it out of the capsule. You'll quickly discover whether or not it is the capsule causing the problem.

    Hope this works for you!
    Annie

    Leave a comment:


  • Coleen
    replied
    Never thought of that... great idea! will try it and if I never get another "Elmiron Headache" again.. I thank you forever

    Leave a comment:


  • ICNDonna
    replied
    If you haven't tried it already, you might try dumping the elmiron capsule into water and chugging it down. The capsule itself has been a problem for lots of people.

    Donna

    Leave a comment:


  • Coleen
    replied
    HI! Weird, I have only been taking Elmiron for one week as of today and you know what I have had a terrible headache 3 times in the last week... Almos tto the point that I cant get up it hurts so bad. Although what works for me is Excedrin Migrane. I take two , lay down for 20 minutes and it usually subsides.. I swear by it. Hope that helps... I will continue on Elmiron and stock up on excedrin migrane..... would rather have a headache than all the other symptoms.. thanks Coleen

    Leave a comment:


  • jordan122
    replied
    I also have headaches, usually it is not that bad where I am unable to function. However it has gotten that bad usually just a couple of tylenols will at least knock the edge off so I can think.

    Leave a comment:


  • ICNDonna
    replied
    I had to stop Elmiron due to severe headache. The good thing is that as soon as I stopped the Elmiron, the headache went away and hasn't returned.

    I had taken it for just under six months when I developed the headache.

    Donna

    Leave a comment:


  • ICNJess
    replied
    Hmmm I've heard of a few people around here with that side effect. I had hair loss and g.i. issues with it. I dunno if I ever noticed headaches, I might have and just thought they were sinus. Good question.

    Leave a comment:


  • tigger_gal
    started a topic Elmiron/headaches

    Elmiron/headaches

    I know I seen this topic and can't find it, sorry this is a repeat.
    I have been getting horrible headaches and didn't know why. For personal reasons, I stopped my Elmiron (and hope I don't pay for it) I went from 4 to 3 to 2 to 1 a day and then stopped, a few days after I completely stopped the Elmiron my headache stopped. Has any one else experience this?
    Brat
Working...
X